MAUDE Adverse Event Report: ARTHREX, INC. IMPL SYS,CMC MINI T-ROPE,1.1 MM; WASHER, BOLT, NUT

ARTHREX, INC. IMPL SYS,CMC MINI T-ROPE,1.1 MM; WASHER, BOLT, NUT
Model Number IMPL SYS,CMC MINI T-ROPE,1.1 MM
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on 08/09/2022 by a sales representative via email that an ar-8919ds suture buttons were different metals, one titanium and one stainless steel.This was discovered during a procedure with no patient harm.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to a manufacturing issue.

Brand Name
IMPL SYS,CMC MINI T-ROPE,1.1 MM
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19174879
Report Number1220246-2024-02331
Device Sequence Number20665249
Product Code HTN
UDI-Device Identifier00888867048966
UDI-Public00888867048966
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K140328
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPL SYS,CMC MINI T-ROPE,1.1 MM
Device Catalogue NumberAR-8919DS
Device Lot Number14972999
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2022
Initial Report FDA Received Date04/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown